# SDR DALA2021120607517

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 10,330 hours, 4,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3050 R2 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: RIGGED R2 DOOR ARMING SYSTEM PER A321 AMM 52-22-00. OK FOR SERVICE (2042188)
